About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 428327, 10 pages
http://dx.doi.org/10.1155/2013/428327
Research Article

On a Five-Dimensional Chaotic System Arising from Double-Diffusive Convection in a Fluid Layer

1Department of Mathematics, Faculty of Science and Technology, Universiti Malaysia Terengganu, 21030 Kuala Terengganu, Terengganu, Malaysia
2Institute of Mathematical Sciences, University of Malaya, 50603 Kuala Lumpur, Malaysia
3School of Mathematical Sciences, Universiti Kebangsaan Malaysia, 43600 Bangi, Selangor, Malaysia

Received 19 November 2012; Accepted 14 January 2013

Academic Editor: Patricia J. Y. Wong

Copyright © 2013 R. Idris et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. Idris, Z. Siri, and I. Hashim, “On a Five-Dimensional Chaotic System Arising from Double-Diffusive Convection in a Fluid Layer,” Abstract and Applied Analysis, vol. 2013, Article ID 428327, 10 pages, 2013. doi:10.1155/2013/428327